C. W. Chong, P. Raveandran, and R. Mukundan, Translation and scale invariants of Legendre moments, Pattern Recognition, vol.37, issue.1, pp.119-129, 2004.
DOI : 10.1016/j.patcog.2003.06.003

J. H. Yin, A. R. Pierro, and M. Wei, Analysis for the reconstruction of a noisy signal based on orthogonal moments, Applied Mathematics and Computation, vol.132, issue.2-3, pp.249-263, 2002.
DOI : 10.1016/S0096-3003(01)00190-4

N. Kiryati, A. M. Bruckstein, and H. Mizrahi, Comments on: "Robust line fitting in a noisy image by the method of moments", IEEE Transactions on Pattern Analysis and Machine Intelligence, vol.22, issue.11, pp.12-1340, 2000.
DOI : 10.1109/34.888720

L. M. Luo, X. H. Xie, and X. D. Bao, A modified moment-based edge operator for rectangular pixel image, IEEE Trans. Circuits Systems Video Technol, vol.4, pp.552-554, 1994.

C. Qing, P. Emil, and Y. Xiaoli, A comparative study of Fourier descriptors and Hu's seven moment invariants for image recognition, Canadian Conference on Electrical and Computer Engineering 2004 (IEEE Cat. No.04CH37513), pp.103-106, 2004.
DOI : 10.1109/CCECE.2004.1344967

M. R. Teague, Image analysis via the general theory of moments*, Journal of the Optical Society of America, vol.70, issue.8, pp.920-930, 1980.
DOI : 10.1364/JOSA.70.000920

R. Mukundan, S. H. Ong, and P. A. Lee, Discrete vs. continuous orthogonal moments for image analysis, International, Conf. on Imaging Science, Systems and Technology-CISST'01, pp.23-29, 2001.

C. W. Chong, P. Raveendran, and R. Mukundan, A comparative analysis of algorithms for fast computation of Zernike moments, Pattern Recognition, vol.36, issue.3, pp.1765-1773, 2003.
DOI : 10.1016/S0031-3203(02)00091-2

H. Z. Shu, L. M. Luo, X. D. Bao, and W. X. Yu, An Efficient Method for Computation of Legendre Moments, Graphical Models, vol.62, issue.4, pp.63-237, 2000.
DOI : 10.1006/gmod.2000.0523

R. Mukundan, S. H. Ong, and P. A. Lee, Image analysis by Tchebichef moments, IEEE Transactions on Image Processing, vol.10, issue.9, pp.1357-1364, 2001.
DOI : 10.1109/83.941859

P. T. Yap, R. Paramesran, and S. H. Ong, Image Analysis by Krawtchouk Moments, IEEE Trans Image Processing, vol.12, pp.1367-1377, 2003.

M. Lorente, Orthogonal polynomials of several discrete variables and the 3nj-Wigner symbols: applications to spin networks, pp.1-4, 2004.

A. V. Nikiforov, S. K. Suslov, and V. B. Uvarov, Classical orthogonal polynomials of a discrete variable, 1991.

R. Alvarez-nodarse and J. S. Dehesa, Distributions of zeros of discrete and continuous polynomials from their recurrence relation, Applied Mathematics and Computation, vol.128, issue.2-3, pp.167-190, 2002.
DOI : 10.1016/S0096-3003(01)00071-6

M. Lorente, Raising and lowening operators factorization and difference operators of hypergeometric type, J. Phys. A. Math. Gen, vol.34, pp.560-588, 2001.

W. Koepf and D. Schmersay, On a structure formula for classical q-orthogonal polynomials, Journal of Computational and Applied Mathematics, vol.136, issue.1-2, pp.99-107, 2001.
DOI : 10.1016/S0377-0427(00)00577-X

B. R. Kupershmidt, -Analogs of Classical 6-Periodicity: From Euler to Chebyshev, Journal of Nonlinear Mathematical Physics, vol.95, issue.5, pp.318-339, 2003.
DOI : 10.2991/jnmp.2003.10.3.5

R. A. Nodarse, On the connection and linearization problem for discrete hypergeometric q-polynomials, J. Computat. Appl. Math, vol.257, pp.52-78, 2001.

R. A. Nodarse and R. S. Santos, Factorization method for difference equations of hypergeometric type on nonuniform lattices, Journal of Physics A: Mathematical and General, vol.34, issue.27, pp.5551-5569, 2001.
DOI : 10.1088/0305-4470/34/27/306

I. Montvay and G. Munster, Quantum field theories on a lattice, 1994.

M. Lorente, Integrable systems on the lattice and orthogonal polynomials of discrete variable, Journal of Computational and Applied Mathematics, vol.153, issue.1-2, pp.321-330, 2003.
DOI : 10.1016/S0377-0427(02)00592-7

R. Koekoek and R. Swarttouw, The Askey-scheme of hypergeometric orthogonal polynomials and its q-analogue, Fac. Techn. Math. Informatics, 1998.

N. M. Temme, The Askey scheme for hypergeometric orthogonal polynomials viewed from asymptotic analysis, MAS-R0005, 2000.
DOI : 10.1016/S0377-0427(00)00683-X

URL : http://doi.org/10.1016/s0377-0427(00)00683-x

S. Lewanowicz, Recurrence relations for the connection coefficients of orthogonal polynomials of a discrete variable on the lattice x (s) = q 2s, Journal of computational and applied mathematics, pp.99-275, 1998.

R. A. Nodarse and Y. F. Smirnov, The Racah q-polynomials in the lattice x(s)=[s] q [s+1] q and the q-algebras SU q (2) and SU q (1,1), J. Phys. A: Math. Gen, pp.29-1435, 1996.

V. Aquilanti, S. Cavalli, and C. Coletti, Angular and hyperangular momentum recoupling, harmonic superposition and Racah polynomials: a recursive algorithm, Chemical Physics Letters, vol.344, issue.5-6, pp.587-600, 2001.
DOI : 10.1016/S0009-2614(01)00756-4

K. S. Rao and V. Rajeswari, Quantum theory of angular momentum-selected topics, 1993.

D. Varshalovich, A. Moskalev, and V. Khersonskii, Quantum theory of angular momentum, World Science, 1988.
DOI : 10.1142/0270

DOI : 10.1016/B978-0-08-092534-9.50007-2